Inverse Problems in Graph Theory: Nets

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

Язык оригиналаАнглийский
Страницы (с-по)69-83
Число страниц15
ЖурналCommunications in Mathematics and Statistics
Том7
Номер выпуска1
DOI
СостояниеОпубликовано - 5 мар 2019

Отпечаток

Graph theory
Inverse problems
Inverse Problem
Intersection
Distance-regular Graph
Graph in graph theory
Geometric Graphs
Infinite series
Regular Graph
Automorphisms

Ключевые слова

    Предметные области ASJC Scopus

    • Statistics and Probability
    • Computational Mathematics
    • Applied Mathematics

    Предметные области WoS

    • Математика

    Цитировать

    @article{a3b7d200d9bb44239c044a64aa3c4b17,
    title = "Inverse Problems in Graph Theory: Nets",
    keywords = "Distance-regular graph, Pseudo-geometric graph, Strong regular graph",
    author = "Makhnev, {A. A.} and Golubyatnikov, {M. P.} and Wenbin Guo",
    year = "2019",
    month = "3",
    day = "5",
    doi = "10.1007/s40304-018-0159-4",
    language = "English",
    volume = "7",
    pages = "69--83",
    journal = "Communications in Mathematics and Statistics",
    issn = "2194-6701",
    publisher = "Springer",
    number = "1",

    }

    Inverse Problems in Graph Theory: Nets. / Makhnev, A. A.; Golubyatnikov, M. P.; Guo, Wenbin.

    В: Communications in Mathematics and Statistics, Том 7, № 1, 05.03.2019, стр. 69-83.

    Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

    TY - JOUR

    T1 - Inverse Problems in Graph Theory: Nets

    AU - Makhnev, A. A.

    AU - Golubyatnikov, M. P.

    AU - Guo, Wenbin

    PY - 2019/3/5

    Y1 - 2019/3/5

    KW - Distance-regular graph

    KW - Pseudo-geometric graph

    KW - Strong regular graph

    UR - http://www.scopus.com/inward/record.url?scp=85062277279&partnerID=8YFLogxK

    UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000460601100005

    U2 - 10.1007/s40304-018-0159-4

    DO - 10.1007/s40304-018-0159-4

    M3 - Article

    VL - 7

    SP - 69

    EP - 83

    JO - Communications in Mathematics and Statistics

    JF - Communications in Mathematics and Statistics

    SN - 2194-6701

    IS - 1

    ER -